Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The perfect $ n$th power which divides a nonzero polynomial


Author: Roger Chalkley
Journal: Proc. Amer. Math. Soc. 68 (1978), 147-148
MSC: Primary 12E05; Secondary 68A20
MathSciNet review: 0466088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In terms of rational operations, an algorithm is given to obtain the monic polynomial of maximal degree whose nth power divides a given nonzero polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12E05, 68A20

Retrieve articles in all journals with MSC: 12E05, 68A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466088-5
PII: S 0002-9939(1978)0466088-5
Article copyright: © Copyright 1978 American Mathematical Society